Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Sexually active. Itchy, swolllen and uncomfortable vegina. Taking yeast infection medication. What is it?

I'm 18 years old and sexually active. I recently had sex, but with a condom on the whole time. Also, recently my vagina has become itchy and uncomfortable, giving off a little more discharge than normal and it's swollen. it hurts down by the bottom of my lips to touch. I have no health insurance and i'm not sure what's wrong. I got a yeast infection kit hoping thats what it is. but im not sure.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  269
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
There is possibility of allergy to the material used in condom or there could be some vaginal infection.
Better to consult gynecologist and get examined to find out the cause.
If that is not possible, you avoid intercourse for few days and take sitz bath daily twice.
Possibly this will help. If still the symptoms persist better to consult doctor.
Without consulting the doctor better avoid taking any on counter medicines.

For more details you can ask me through:
Take care.

Answered: Sat, 6 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor